# SDR MEX2002315

- Difficulty date: March 9, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- Engine: Pwa JT8D
- System (JASC): 7250 · Turbine Section
- Part: Clamp
- Condition: Loose
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE STARTING RT ENGINE REACHED 14 PERCENT OF N2.  AIRCRAFT WAS MOVED TO ANOTER PLATFORM POSITION WHERE THE ENGINE ONLY REACHED 14 PERCENT OF NR 2.  TECHNICAL PERSONNEL VERIFIED THE SYSTEM BY LEAKAGES BUT NOTHING WAS CARRIED TO MAINTENANCE HANGAR TO ATTEND THE FAILURE, PERSONNEL FOUND A LEAKAGE IN THE LOWER CLAMP OF THE STAGE 8TH VALVE.  IT WAS TIGHTENED, AND A ENGINE RUN TEST WAS PERFORMED IAW MM.
